Knots in Random Walks
For even n≥4, let πn denote the probability that a random self-avoiding polygon of n steps on the three-dimensional cubic lattice is unknotted. We show that [image of equation]*, for some constant C<1.
*Image was removed for formatting purposes.
© 1989 Elsevier Ltd.
Nicholas Pippenger, Knots in random walks, Discrete Applied Mathematics, Volume 25, Issue 3, November 1989, Pages 273-278, ISSN 0166-218X, 10.1016/0166-218X(89)90005-X. (http://www.sciencedirect.com/science/article/pii/0166218X8990005X)